# SDR UIEA2017081101458

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767-300
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Worn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL ZEE FRAME FOUND WORN LOCATED 5TH FROM FWD LOWER SECTION ADJACENT TO SUPPORT PLATE. NR 1 ENGINE RT CORE COWL ZEE FRAME LOCATED 5TH FROM FWD WORN AREA PATCH REPAIR CARRIED OUT AS PER SRM 54-42-02-2R-2 REPAIR 2 REV 104.
